# SDR UIEA2025031900250

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SKIN OF THE HORIZONTAL STABILIZER CENTER SECTION, RH SIDE.( THE UPPER SKIN OF THE HORIZONTAL STABILIZER CENTER SECTION, RH SIDE MWAS REWORKED, BLEND OUT AND INSPECTIONS PER MXA EO NO. TRE6755080 (BOEING COMMUNICATION MESSAGE CMA-TLS-25-0008). NO FURTHER DEFECTS NOTED )
